Working...
Welcome to Nucleus Catalog.
My Lightbox

Bibliographic details for "Erythema Multiforme Reaction (Adverse Skin Reactions to Drugs)"

Page name
Erythema Multiforme Reaction (Adverse Skin Reactions to Drugs)
Author
Jennifer Stowe, Medical Illustrator
Publisher
Nucleus Medical Media
Date of last revision
5 March 2020 10:32 EST
Date retrieved
24 January 2022 0:20 EST
Permanent link
//catalog.nucleusmedicalmedia.com/erythema-multiforme-reaction-adverse-skin-reactions-to-drugs/view-item?ItemID=34660

Citation styles for "Erythema Multiforme Reaction (Adverse Skin Reactions to Drugs)"

AMA style

Jennifer Stowe, Medical Illustrator. Erythema Multiforme Reaction (Adverse Skin Reactions to Drugs). Nucleus Catalog. March 5 2020 10:32 EST. Available at: //catalog.nucleusmedicalmedia.com/erythema-multiforme-reaction-adverse-skin-reactions-to-drugs/view-item?ItemID=34660. Accessed 24 Jan 2022.

APA style

Jennifer Stowe, Medical Illustrator (2020). Erythema multiforme reaction (adverse skin reactions to drugs) [Digital image]. Retrieved from //catalog.nucleusmedicalmedia.com/erythema-multiforme-reaction-adverse-skin-reactions-to-drugs/view-item?ItemID=34660

MLA style

Jennifer Stowe, Medical Illustrator. "Erythema Multiforme Reaction (Adverse Skin Reactions to Drugs)." Nucleus Catalog. 5 Mar 2020 10:32 EST. Nucleus Medical Media. 24 Jan 2022 <//catalog.nucleusmedicalmedia.com/erythema-multiforme-reaction-adverse-skin-reactions-to-drugs/view-item?ItemID=34660>.